Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 01, 2014, 10:18:14 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632639
  • Total Topics: 47922
  • Online Today: 263
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Anal Pap, New meds, Exhausted all the freaking time!!  (Read 737 times)

0 Members and 1 Guest are viewing this topic.

Offline jackfrost

  • Member
  • Posts: 93
Anal Pap, New meds, Exhausted all the freaking time!!
« on: November 03, 2013, 11:01:02 PM »
I saw my HIV doc on Friday October 25th, I have been on Complera, my viral load was still undetectable and my CD4 count was the highest they have ever been 950 woot woot! When I was first diagnosed March 2010 with a CD4 count of 450.

I was telling my doctor that I am still exhausted all the time, everyday. I get home from work around 430 pm and usually fall asleep around 5 or 6 and wake up around midnight. Brush my teeth and go back to bed. This has been going on since September 2012. I have had numerous blood tests, stool tests, MRI, CT Scan, Stress test etc. All came back normal. My HIV doctor recommend to switch my anti-depressant from Celexa back to Zoloft to see if that helped. It didn't help, I mentioned that I was diagnosed with Severe Asthma in December 2012 and when I started taking my inhalers my shortness of breath was gone and it seemed like my exhaustion was slowly getting better. She then switched me to Complera because she thought my Truvada, Reyetaz, Norvir combo was interacting with my Symbicort and causing cushings disease. Since being on the Complera any gains in the exhaustion issue went away and I also was having troubles making sure to eating a high calorie meal with it. I also was having very active dreams on it, which is weird since it doesn't have Sustiva in it.. So she decided to switch me to Kivea and Isentress. I think Kivexa is called Epzicom in the U.S.

So I took my first does Monday night. Tuesday I was feeling a little under the weather didn't think too much about it. Wednesday my eyes were really itchy. I went to sleep when I got home, woke up and my left eyelid was a bit swollen. Thursday I woke up and my left eyelid was very swollen and my eyes wouldn't stop watering. I started reading the information pamphlet that came with the meds and it said this could be signs of an allergic reaction. I called my HIV nurse and she said it could be and asked me if I had a rash. I told her I didn't. She said she was concerned because these symptoms came on so fast, and because I felt completely fine on Monday. She asked me to come in right away so she could take a look at my eyes.

I went in, and she said she didn't see any discharge but yes my eyelid was really swollen and my eyes were really red. I was a bit congested as well. I asked her if it could just be a cold and since I have asthma maybe that's why I am short of breath.

She said possibly its hard to tell. She called my HIV doctor and she was also concerned that it came on so quickly. She said to stop taking my HIV meds and that they would setup an appointment with the head pharmacist to figure out a med combo that would work for me and not interact with my other meds I am taking. She took some swabs of my eyes to rule out if it was a viral or bacterial infection.

Friday, Saturday and today I feel like someone beat the crap out of me. My throat is a bit sore, I am congested, my body aches, my bones ache, short of breath. The frustrating thing is these are all signs of the hypersensitivity reaction but also signs of a bad cold. I am assuming it's a cold since its Sunday and the last does I took was the Isentress on Thursday morning. Hopefully I will hear from them tomorrow.

Also during my appointment on October 25th I found out my anal pap smear came back with abnormal cells. That is all she could tell me, she referred me to a surgeon for a anoscope and biopsy. My appointment is November 15th.  Hopefully it doesn't come back as serious, but of course I am a worrier so I keep freaking out. I keep googling -which I know is always a bad idea but can't help it haha. 

Today I went and visited my Grandad in the nursing home with my mom and brother. My Grandad was put in the nursing home about a month and a half ago, he wasn't doing well on his own at home on his acreage. I haven't seen him since last year and the change was staggering. He went from being this big burly man running his acreage to this frail man who could barely move. It was so sad, but I am glad I got to see him. Apparently his kidneys are starting to fail and we are not sure how much more time he has.

Lot's going on lately, funny how when it rains it storms. I am very thankful for these forums and being able to vent.

Offline aaware72

  • Member
  • Posts: 224
Re: Anal Pap, New meds, Exhausted all the freaking time!!
« Reply #1 on: November 05, 2013, 06:10:15 PM »
Has anyone checked your thyroid levels?
"Yes, knowledge is power. Self-knowledge brings mastery of one's body."

Offline emeraldize

  • Member
  • Posts: 3,335
Re: Anal Pap, New meds, Exhausted all the freaking time!!
« Reply #2 on: November 05, 2013, 06:30:08 PM »
That is what I would suggest too!! And get your D level checked. I just went through several years of being increasingly wiped out. Turns out it was thyroid and vitamin D. For a couple of months I took 10,000 units of D daily until my level got to normal range. Now I take 5,000. Using supplements (I'll insert the names later and this was monitored) I have avoided using synthetic thyroid medicine. I haven't felt this good in so long I cannot recall!!! Just like with CD4 and VL there is nothing like seeing these also vital numbers change and feeling SO much better.

Offline jackfrost

  • Member
  • Posts: 93
Re: Anal Pap, New meds, Exhausted all the freaking time!!
« Reply #3 on: November 05, 2013, 08:59:15 PM »
Thanks for replying emeraldize and aaware72.  My Thyroid levels have been checked a few times, they are normal. I do have an issue with Low Vitamin D. In 2011 my Vitamin D was extremely low and I was put on supplements. It took over a year to get it to a normal level, but it went back down again. We are going to try an injectable form of Vitamin D of 250,000 IU.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.